Numerical Linear Algebra

[6] A Novel Algorithm for Volume-Preserving Parameterizations of 3-Manifolds

Mei-Heng Yueh National Taiwan Normal University Tiexiang Li Southeast University Wen-Wei Lin National Chiao Tung University Shing-Tung Yau Harvard University

Computational Geometry Numerical Linear Algebra mathscidoc:1802.09001

SIAM Journal on Imaging Sciences, 12, (2), 1071–1098, 2019.6
[ Download ] [ 2018-02-28 00:22:40 uploaded by yueh ] [ 1555 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Minimization Principle for Linear Response Eigenvalue Problem II: Computation

Zhaojun Bai University of California at Davis Ren-Cang Li University of Texas at Arlington

Numerical Linear Algebra mathscidoc:1703.26005

SIAM Journal on Matrix Analysis and Applications, 34, (2), 392-416, 2013.1
[ Download ] [ 2017-03-22 05:47:24 uploaded by rcli ] [ 1532 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Convergence of the block Lanczos method for eigenvalue clusters

Ren-Cang Li University of Texas at Arlington Lei-hong Zhang Shanghai University of Finance and Economics

Numerical Linear Algebra mathscidoc:1808.26001

Distinguished Paper Award in 2019

Numerische Mathematik, 131, 83-113, 2015.10
[ Download ] [ 2018-08-31 10:37:09 uploaded by rcli ] [ 1527 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Alternating-Directional Doubling Algorithm for M-Matrix Algebraic Riccati Equations

Wei-guo Wang Ocean University of China Wei-chao Wang University of Texas at Arlington Ren-Cang Li University of Texas at Arlington

Numerical Linear Algebra mathscidoc:1703.26003

SIAM Journal on Matrix Analysis and Applications, 33, (1), 170-194, 2012.1
[ Download ] [ 2017-03-22 05:14:43 uploaded by rcli ] [ 1472 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Highly Accurate Doubling Algorithms for M-matrix Algebraic Riccati Equations

Jungong Xue Fudan University Ren-Cang Li University of Texas at Arlington

Numerical Linear Algebra mathscidoc:1808.26002

Numerische Mathematik, 135, 733-767, 2017.10
[ Download ] [ 2018-08-31 10:45:02 uploaded by rcli ] [ 1358 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved